Abstract and Applied Analysis

On the modulus of $u$-convexity of Ji Gao

Eva María Mazcuñán-Navarro

Full-text: Open access

Abstract

We consider the modulus of u-convexity of a Banach space introduced by Ji Gao (1996) and we improve a sufficient condition for the fixed-point property (FPP) given by this author. We also give a sufficient condition for normal structure in terms of the modulus of u-convexity.

Article information

Source
Abstr. Appl. Anal., Volume 2003, Number 1 (2003), 49-54.

Dates
First available in Project Euclid: 15 April 2003

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1050426084

Digital Object Identifier
doi:10.1155/S1085337503204127

Mathematical Reviews number (MathSciNet)
MR1954245

Zentralblatt MATH identifier
1020.47045

Subjects
Primary: 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30] 46B20

Citation

Mazcuñán-Navarro, Eva María. On the modulus of $u$-convexity of Ji Gao. Abstr. Appl. Anal. 2003 (2003), no. 1, 49--54. doi:10.1155/S1085337503204127. https://projecteuclid.org/euclid.aaa/1050426084


Export citation